# SDR WWMA9600070

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: AT645205
- Condition: Defective
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTS THAT THE PARKING BRAKE FRICTION LOCK SLIPS, RELEASING THE PARKING BRAKE UNEXPECTEDLY.  MAINTENANCE REPLACED THE INNER PARKING BRAKE TELEFLEX CABLE AND RELEASED THE AIRCRAFT TO SERVICE WITH NO FURTHER PROBLEMS.
